MAUDE Adverse Event Report: MEDLINE RENEWAL MICROAIRE; CARPAL TUNNEL RELEASE BLADE ASSEMBLY, (WHITE)

MEDLINE RENEWAL MICROAIRE; CARPAL TUNNEL RELEASE BLADE ASSEMBLY, (WHITE)
Catalog Number 81010R
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that through examination under a microscope, microscopic black specks were visualized in the post-carpal tunnel surgery wound.It was suspected that the microscopic black specks were from the reprocessed microaire's carpal tunnel release blade assembly.Per report, these microscopic black specks were successfully removed from the patient through an unidentified method.There was no report of prolonged anesthesia, a serious injury or another adverse patient event related to the reported incident.Due to the reported incident and in an abundance of caution, this medwatch is being filed.The sample was not available to be returned for evaluation.Companion samples from the reported lot number were returned and the reported complaint is confirmed.A root cause could not be determined at this time.No additional information is available.If additional relevant information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that microscopic black specks from the reprocessed microaire's carpal tunnel release blade assembly were noted in the wound post carpal tunnel surgery.

Brand Name
MICROAIRE
Common Device Name
CARPAL TUNNEL RELEASE BLADE ASSEMBLY, (WHITE)
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
MDR Report Key8079169
Report Number3032391-2018-00018
Device Sequence Number13931600
Product Code NBH
UDI-Device Identifier10888277375529
UDI-Public10888277375529
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number81010R
Device Lot Number375194
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;